# SDR ASOA201100151

- Difficulty date: January 7, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 17,022 hours, 12,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280 S3l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3 LEFT AT FS 280 ATTACHMENT POINT IS CRACKED.  CUTOUT DAMAGED AREA OF STR 3L, FABRICATED REPAIR ITEMS 2 & 3 & TRIMMED TO FIT IAW STEP 2 & STEP 4 OF REO 670-53-21-493.  NDT SHOWS NO INDICATIONS NOTED AT THIS TIME.  INSTALLED REPAIR PARTS AND COMPLETED EC/TC REO 670-53-21-493, STEPS 5-9, COMPLIED WITH EC/TC REO 670-53-21-493. IAW REO 670-53-21-493 REV A DATED 2-17-2010.
